Per citar aquest document: http://ddd.uab.cat/record/13075
Nonlocal problems for quasilinear functional partial differential equations of first order
Turo, J.

Data: 1997
Resum: Existence and uniqueness of almost everywhere solutions of nonlocal problems to functional partial differential systems in diagonal form are investigated. The proof is based on the characteristics and fixed point methods.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 507-517, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_41297_15


11 p, 116.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2016-06-12



   Favorit i Compartir